# SDR AALA202507031760

- Difficulty date: July 2, 2025
- Submitted: July 3, 2025
- Operation: Air carrier
- Aircraft: N582UW
- Make and model: Airbus A321-231
- Aircraft serial: 6175
- Aircraft time: 36,026 hours, 14,804 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT SEAT MOUNTED EMERGENCY LIGHTS AT ROWS 11, 12 AND 13 INOPERATIVE. MAINTENANCE REPINED PLUG 7261VC3A PER ESPM 20-44-11 AND WDM 33-51-06. A SATISFACTORY OPERATIONAL CHECK OF THE EMERGENCY LIGHTING SYSTEM WAS ACCOMPLISHED PER AMM 33-51-00 WITH NO ISSUES NOTED.
